# SDR FDEA201403290603

- Difficulty date: March 29, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 54,248 hours, 18,846 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adiru
- Part number: HG2080AC01
- Part serial: 56006341
- Condition: Inoperative
- Location: Nr 2
- Part time: 78,058 hours, 26,440 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, IAS MISCOMPARE ALERT CAME ON BOTH CAP & FO`S PFD.  AIRSPEED MISCOMPARE STARTED AT 4 KTS THEN WENT TO APPROX 50 KTS MISCOMPARE BETWEEN BOTH PFD'S, FOLLOWED BY AUTO THROTTLES DISENGAGED,  AUTOPILOT DISENGAGED & FLIGHT DIRECTOR DISAPPEARED.  ALTITUDE MISCOMPARE BY 450', SEL ELEV FEEL MAN, SEL  FLAP LIM OVERRIDE.  AFTER TROUBLESHOOTING SYS IAW QRH, DECIDED THAT CADC 2 WAS BAD & USED QRH TO TRANSFER BOTH DISPLAYS TO CADC 1, FD1 & AP2.  ALL  SYS ON CADC 1 CAME BACK, NO ASSOCIATED PROBLEMS.   INSPECTED ALL PITOT & STATIC PORTS. NO BLOCKAGE  FOUND. CHECKED & ENSURED ALL AIR DATA MODULE  CONNECTIONS WERE SECURED IAW AMM 34-16-01-4. REPLACED NR 2 ADIRU IAW AMM 34-43-03-4, CHECKED SATISFACTORY.
